# SDR AALA202401254561

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737823
- Aircraft serial: 44454
- Aircraft time: 10,764 hours, 4,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT WINDOW LIGHT ASSEMBLY FOR EXIT WINDOW AT 16A MISSING. REPLACED EMERGENCY EXIT ANNUNCIATOR SIGN. FUNCTIONAL CHECK GOOD. PER AMM 33-51-01-960-802.
